# SDR EVCA201606272

- Difficulty date: June 27, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N342AE
- Make and model: Bell 407
- Aircraft serial: 53226
- Aircraft time: 6,876 hours, 22,153 cycles
- Engine: Allsn 250C47B
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1608750001
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE THROTTLE LINKAGE WAS INOPERATIVE.  DURING MAINTENANCE INSPECTION OF THE THROTTLE CONTROL IT WAS FOUND THAT THE CABLE WAS BROKEN UNDER THE PILOT'S SEAT PANEL NEAR THE LOCATION WHERE IT CONNECTS TO THE THROTTLE CONTROL TUBE LOCATED IN THE COLLECTIVE CONTROL.
